# SDR FDEA201807121672

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 85,231 hours, 20,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA FASTENER HOLE NR 36 FOUND CRACK INDICATION DURING OPEN-HOLE HFEC INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND XORS 700. CRACKED FASTENER HOLE NR 36 CARRIED OUT REPAIR AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY 'B'.
